My heart was in perfect condition before I started taking pharmaceuticals. After one month of taking them I started getting fatigued from just breathing. My resting heart rate went from 50 -120 bpm. My doctors were scared that I would have a heart attack if I did anything physical and had me wear this holter monitor… that malfunctioned btw lol! They told me it was the Amitriptyline that was causing my heart problems and they needed to wean me off of it slowly. It apparently is a common side effect of the medicine. It had a lot of other side effects, but that was the worst one that I experienced.
I share this to say, be careful with all of these pharmaceuticals you are putting in your body. They are probably hurting more than helping, especially if you are taking several prescriptions at once! Your body can’t heal when you are poisoning it with chemicals! They almost killed me!! I am so thankful that I rediscovered natural healing, and that nature took over my body and repaired what the chemicals destroyed. Cannabis is just one option, but there are lots of natural alternatives for healing. If you need help, email me or visit my website MelanaWellness.com. I love you guys. ❤️